Post hysterectomy Tingling with HRT
(Santa Rosa Beach, fL )
To make a very long story short: hysterectomy 3/1/14, placed on Minivelle Patch 1.0 mg. 45 days post op my skin felt like I had bugs under it. My hands, feet, legs, face, and buttocks would tingle to the point of making me crazy. I finally had estrodiol levels checked and my levels were 141. My progesterone was .2. My doc switched me to Enjuvia .09.
The tingling subsided for about 30 days then it started again. Three weeks ago I went to see an HRT doc. Labs repeated and this time my estrodiol was 17.6 and progesterone .2. I stopped all pharmaceutical meds and switched to a compounded tablet. It contains : 4 mg of E3 .05 E2 and 80 mg of PG. This is a rapid dissolve tablet.
First night on new meds within 1 hour of taking tablet my tingling started. Along with it comes heart palpatations, and lack of sleep.
The palpatations are not new, just frustrating. I have had maybe one hot flash the entire time, so I guess I am lucky. I am desperate for answers on this side effect, that is now controlling my universe. If anyone has any feedback it would be greatly appreciated.